# SDR SWAA2024070501855

- Difficulty date: June 15, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET/SCIMITAR WRAP AROUND ACCESS PANEL HAS 1EA ELONGATED HOLE<[01] REPAIRED DAMAGE HOLE AT LAFT WINGLET/SCIMITAR WRAP ACCESS PANEL AS PER SRM 51-70-04-2R-9. MATERIAL USED EA9390 PO #2061896. PERFORMED ULTRASOUND INSPECTION OF REPAIRED AREA AND MINIMUM OF 6 INCHES ALL AROUND USING CONTACT THROUGH TRANSMISSION ULTRASONIC REF B737 NDT PT 1; 51-01-01; NDT PT4 51-00-02. NO DAMAGE NOTED  TOOL: EPOCH 650 B/C: 168106 DUE: 12/11/24;[02] VERIFIED STEP 1.
